Junior high school student allegedly dies after taking Tramadol

The pupil was alleged to have taken the tablets to enhance his performance during an inter-house sports competition in his school.

A Junior Secondary School student in ohafia, Abia state who allegedly took tramadol to enhance his performance during his school's Inter-huse sports has been reported death.

This was made known by the Commandant of National Drug Law Enforcement Agency (NDLEA) Mr. Akindele Akingbade.

Mr. Akindele Akingbade. who spoke in Umuahia, the Abia State capital, while delivering a lecture at a seminar organised by NDLEA and Office of the Senior Special Assistant to Governor Okezie Ikpeazu on Narcotics and Abia State Drug Abuse Control Committee (ADCC) organised for patent medicine dealers.

The Nation reports that Akingbade stated in his lecture that the student died shortly after taking 10 capsules of tramadol

The NDLEA stated that the seller of the banned drug will be nabbed as directed by the Governor and that Abia state is among the states with high level of drugs abuse. He charged patent medicine dealers to desist from selling fake drugs.

He called on schools to establish drug free clubs to help discourage the youth from indulging in drugs abuse.

In the same vein, yesterday, a young man was reported to have run mad in Lagos after taking 5 tramadol capsules.

His friends who noticed his unusual behaviour immediately tied him up before administering first aid treatments on him.

No comments

'; (function() { var dsq = document.createElement('script'); dsq.type = 'text/javascript'; dsq.async = true; dsq.src = '//' + disqus_shortname + '.disqus.com/embed.js'; (document.getElementsByTagName('head')[0] || document.getElementsByTagName('body')[0]).appendChild(dsq); })();
Powered by Blogger.